# SDR ZW0A0304301

- Difficulty date: April 13, 2003
- Submitted: April 15, 2003
- Operation: Air carrier
- Aircraft: N917TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49366
- Aircraft time: 51,609 hours, 26,916 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHTS WERE INOPERATIVE AT ROWS 14 TO 16, AND THE EMERGENCY EXIT SIGNS WERE INOPERATIVE ABOVE BOTH FWD OVERWING EXIT DOORS.  RESEATED LIGHT STRIP CONNECTOR AT ROW 14 FOR THE EGRESS LIGHTS, AND RESEATED THE BATTERIES IN THE POWER SUPPLY FOR THE EXIT SIGNS.  CHECK-C 7-8-02 STL.
